# SDR DALA2023102508773

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 71,869 hours, 33,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 FOUND R2 DOOR SLIDE HANGING DOWN ON FLOOR DURING SERVICE CK CABIN WALK AROUND. CORRECTIVE ACTION: R/R DOOR SLIDE PER A320 AMM 25-61. (4585588)
